International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1998 / Article

Open Access

Volume 21 |Article ID 687050 | https://doi.org/10.1155/S0161171298000246

Yunkai Chen, "Nearly conconcentric Korteweg-de Vries equation and periodic traveling wave solution", International Journal of Mathematics and Mathematical Sciences, vol. 21, Article ID 687050, 5 pages, 1998. https://doi.org/10.1155/S0161171298000246

Nearly conconcentric Korteweg-de Vries equation and periodic traveling wave solution

Received08 Mar 1996

Abstract

The generalized nearly concentric Korteweg-de Vries equation [un+u/(2η)+u2uζ+uζζζ]ζ+uθθ/η2=0 is considered. The author converts the equation into the power Kadomtsev-Petviashvili equation [ut+unux+uxxx]x+uyy=0. Solitary wave solutions and cnoidal wave solutions are obtained. The cnoidal wave solutions are shown to be representable as infinite sums of solitons by using Fourier series expansions and Poisson's summation formula.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views60
Downloads295
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.